# SDR SWIA202054220

- Difficulty date: November 9, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Sheared
- Location: Lt Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN HAS ONE RIVET SHEARED AT RIB 10 AND SPAR 2.  C-CHECK RO 11/20/2020.  REMOVED AND REPLACED ONE EACH FASTENER, WAS HILITE NOT RIVET, AT RIB 10 AND SPART 2, REF EMB SRM.  APPLIED TOPCOAT TO FASTENER HEAD, REF EMB SRM.
